# SDR CA990804036

- Difficulty date: August 3, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC2MK1
- Engine: Pwa R985AN14B
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Rod
- Part number: C2CF341A
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, THE RIGHT FLAP ROD ENDS WERE FOUND WORN.  DURING REPLACEMENT, THE TREADS ON THE ROD SNAPPED.  FURTHER INVESTIGATION REVEALED THEY WERE PARTIALLY CRACKED BEFORE REMOVAL OF THE ROD END.
